# SDR QXEA2025052100203

- Difficulty date: May 13, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 20,378 hours, 13,686 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORTS AT FR80 STR29L-29R CORRODED. BLENDED OUT FLOOR SUPPORT AT FR 80 STR 29L-29R ORIGINAL THICKNESS 0.063" MAT LOSS 0.003" REMAINING THICKNESS 0.060" FOUND TO BE IN LIMITS IAW SRM 53-23-04.
